# SDR IPXA2024062760200

- Difficulty date: May 14, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Hinge
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN HOLES ON MIDDLE HINGE. STEEL (14D) ALUMINIUM (12F, 13F, 15F).    OPEN
